# SDR CALA2025060905386

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 123,684 hours, 18,829 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: BMS1348T10C01G02
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ENTRY DOOR POWER OPENING ASSIST HAS A INTERMITTENT FAULT ACTIVATING EMER LIGHTS WHEN DOWN MODE SWITCH PRESSEDCORRECTION DOOR 1L NOT DOOR 1R UPDATE - DOOR 1L ELECTRICAL CLOSING SWITCH ON FA PANEL AND EXTERNAL DOOR TOGGLE SWITCH WHEN SELECTED DOWN (CLOSED) TRIGGERS CABIN EMERGENCY LIGHTS TO ON. WIRING CHECKS BEING CARRIED OUT, PIN 23 ON D1646 (MAIN DOOR DOWN SWITCH) AND PIN 38 PLUS PIN 11 ON D1646 (EMERGENCY LIGHTS TEST SWITCH GROUNDS) HAS A RESISTANCE OF ONLY 52 OHMS MOISTURE FOUND UNDER FLOOR MOISTURE BARRIER IN FWD GALLEY. ALSO WIRE BUNDLE IN CORNER OF DOOR SEVERED. UP FUNCTION NOW INOP ON DOOR CONNECTOR D1646 REMOVED FOR SAFTEY WIRE BUNDLE W1224 ESFR FLAGGED FOR ARCING OF WIRES IN BUNDLE W1224. EMERGENCY LIGHT ISSUE. X6 WIRE LOOM STRANDS FOUND DAMAGED WITH SIGNS OF ARCHING DAMAGED STRANDS AND DAMGED SHEATHING. WIRE PART NUMBERS ARE:W1224-28-22 2W1248-9-20 PREVIOUS ENTRY DID NOT CORRECTLY SHOW WIRE PART NUMBERS. DAMAGED WIRE PART NUMBERS ARE W1224-28-22, W1224-29-22, W1224-117-22, W1224-119-22, W1224-8-22,W1248-9-20 X3 WIRES IN BUNDLE COMPLETELY CUT THROUGH. PART NUMBERS OF CUT WIRES ARE: W1224 -14-22, W1224-70-22, W1224-55-22. X9 WIRES IN TOTAL WITH DAMAGE. PHOTOS HAVE BEEN ATTACHED FOR INFO REPAIRED WIRES 7X SPLICES INSTALLED AS PER SWPM 20-10-13 AND SPL LOG PAGES RAISED AS PER GMM 05-30-05 AND 2X WIRE INSULATION REPAIRED ON WIRES W1224-29-22 AND W1224-8-22 COMPLETED AS PER SWPM 20-10-11.
